MathSciNet Relay Station
MathSciNet bibliographic data
MR1443811 32L25 (22E45 32C35 43A85)
Bailey, Toby N.; Dunne, Edward G. A twistor correspondence and Penrose transform for odd-dimensional hyperbolic space. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1245–1252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement